Skip to content

Detail of publication

Citation

Bláha Lukáš and Schlegel Miloš and Mošna Jiří : OPTIMAL CONTROL OF CHAIN OF INTEGRATORS WITH CONSTRAINTS . 17th International Conference on Process Control 2009, p. 51-56, Slovak University of Technology in Bratislava, Štrbské Pleso SK, 2009.

Abstract

Limitations on control signals and magnitudes of state variables as velocity and acceleration are common requirement in motion control applications. It is well known that time optimal control problem for a chain of integrators with bounded input leads to "bang-bang" control strategy and can be converted to finding real solutions of a system of polynomial equations. The similar result is missing for the problem when magnitude constraints on the state of all integrators in the chain except the last one are added. The paper introduces a new solution of this problem which is based on the theory of Gröbner bases.

Detail of publication

Title: OPTIMAL CONTROL OF CHAIN OF INTEGRATORS WITH CONSTRAINTS
Author: Bláha Lukáš ; Schlegel Miloš ; Mošna Jiří
Language: English
Year: 2009
Type of publication: Papers in proceedings of reviewed conferences
Title of journal or book: 17th International Conference on Process Control 2009
Page: 51 - 56
ISBN: 978-80-227-3081-5
Publisher: Slovak University of Technology in Bratislava
Address: Štrbské Pleso SK
Date: 12 Jun 2009
2011-03-15 16:21:43 / 2011-03-15 16:21:43 / 1

Keywords

optimal control, Gröbner bases, chain of integrators, ", bang-bang", control, constraints

BibTeX

@INPROCEEDINGS{BlahaLukas_2009_OPTIMALCONTROLOF,
 author = {Bl\'{a}ha Luk\'{a}\v{s} and Schlegel Milo\v{s} and Mo\v{s}na Ji\v{r}\'{i}},
 title = {OPTIMAL CONTROL OF CHAIN OF INTEGRATORS WITH CONSTRAINTS},
 year = {2009},
 publisher = {Slovak University of Technology in Bratislava},
 journal = {17th International Conference on Process Control 2009},
 address = {\v{S}trbsk\'{e} Pleso SK},
 pages = {51-56},
 ISBN = {978-80-227-3081-5},
 url = {http://www.kky.zcu.cz/en/publications/BlahaLukas_2009_OPTIMALCONTROLOF},
}